# SDR SWAA2015042038656

- Difficulty date: April 11, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 35,477 hours, 20,740 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 FLIGHT DECK WINDOW FRAME CRACKED AT THE 2ND FASTENER HOLE FROM BOTTOM OF E - F POST.  REPAIRED FRAME ACO.
